# SDR DL733950457

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Component: 65C26602108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 5 SLAT LOWER T/E SKIN WAS FOUND CRACKED AT RIVET HEADS ON BOTH SIDES OF SLAT ACTUATOR.  REPAIRED PER SRM 57-43-01 FIG 205.
